No Cover Image

Journal article 453 views 28 downloads

The structure of non-abelian kinks / Timothy Hollowood; J. Luis Miramontes; David M. Schmidtt

Journal of High Energy Physics, Volume: 2013, Issue: 10

Swansea University Author: Timothy, Hollowood

DOI (Published version): 10.1007/JHEP10(2013)058

Published in: Journal of High Energy Physics
Published: 2013
URI: https://cronfa.swan.ac.uk/Record/cronfa22039
Tags: Add Tag
No Tags, Be the first to tag this record!
College: College of Science
Issue: 10